PDF files of articles are only available for institutions which have paid for the online version upon signing an Institutional User License.

Singularity categories of skewed-gentle algebras

Volume 141 / 2015

Xinhong Chen, Ming Lu Colloquium Mathematicum 141 (2015), 183-198 MSC: 16G20, 16E35, 18E30. DOI: 10.4064/cm141-2-4


Let $K$ be an algebraically closed field. Let $(Q,Sp,I)$ be a skewed-gentle triple, and let $(Q^{sg},I^{sg})$ and $(Q^g,I^{g})$ be the corresponding skewed-gentle pair and the associated gentle pair, respectively. We prove that the skewed-gentle algebra $KQ^{sg}/\langle I^{sg}\rangle$ is singularity equivalent to $KQ/\langle I\rangle$. Moreover, we use $(Q,Sp,I)$ to describe the singularity category of $KQ^g/\langle I^g\rangle$. As a corollary, we find that $\operatorname{gldim} KQ^{sg}/\langle I^{sg}\rangle<\infty$ if and only if $\operatorname{gldim} KQ/\langle I\rangle<\infty$ if and only if $\operatorname{gldim} KQ^{g}/\langle I^{g}\rangle<\infty$.


  • Xinhong ChenDepartment of Mathematics
    Southwest Jiaotong University
    Chengdu 610031, P.R. China
  • Ming LuDepartment of Mathematics
    Sichuan University
    Chengdu 610064, P.R. China

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image